Open Access
Translator Disclaimer
June, 2018 Minimal Ruled Submanifolds Associated with Gauss Map
Sun Mi Jung, Dong-Soo Kim, Young Ho Kim
Taiwanese J. Math. 22(3): 567-605 (June, 2018). DOI: 10.11650/tjm/170908


We set up the new models of product manifolds, namely a generalized circular cylinder and a generalized hyperbolic cylinder as cylindrical types of ruled submanifold in Minkowski space. We also establish some characterizations of generalized circular cylinders and hyperbolic cylinders in Minkowski space with the Gauss map. We also show that there do not exist non-cylindrical marginally trapped ruled submanifolds with the pointwise $1$-type Gauss map of the first kind, which gives a characterization of non-cylindrical minimal ruled submanifolds in Minkowski space.


Download Citation

Sun Mi Jung. Dong-Soo Kim. Young Ho Kim. "Minimal Ruled Submanifolds Associated with Gauss Map." Taiwanese J. Math. 22 (3) 567 - 605, June, 2018.


Received: 7 March 2017; Revised: 18 September 2017; Accepted: 30 September 2017; Published: June, 2018
First available in Project Euclid: 26 October 2017

zbMATH: 06965386
MathSciNet: MR3807326
Digital Object Identifier: 10.11650/tjm/170908

Primary: 53B25 , 53B30

Keywords: generalized circular cylinder , generalized hyperbolic cylinder , marginally trapped ruled submanifold , minimal ruled submanifold

Rights: Copyright © 2018 The Mathematical Society of the Republic of China


Vol.22 • No. 3 • June, 2018
Back to Top